# SDR IPXA2014012781614

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025213A
- Part serial: 00729
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MID FLAP INBD PANEL UPPER SURFACE FOUND DENT.  METAL HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, REV 27.
